Wavelet approximation methods for pseudodifferential equations: I. Stability and convergence.
Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 583-620
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generalized Petrov-Galerkin schemes, elliptic periodic pseudodifferential equations, Galerkin methods, collocation, multiresolution analysis, general stability and convergence theory, discrete commutator propeerty, wavelet bases
@article{MZ_1994__215_1_174630,
author = {W. Dahmen and S. Pr\"ossdorf and R. Schneider},
title = {Wavelet approximation methods for pseudodifferential equations: {I.} {Stability} and convergence.},
journal = {Mathematische Zeitschrift},
pages = {583--620},
year = {1994},
volume = {215},
number = {1},
zbl = {0794.65082},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174630/}
}
TY - JOUR AU - W. Dahmen AU - S. Prössdorf AU - R. Schneider TI - Wavelet approximation methods for pseudodifferential equations: I. Stability and convergence. JO - Mathematische Zeitschrift PY - 1994 SP - 583 EP - 620 VL - 215 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174630/ ID - MZ_1994__215_1_174630 ER -
%0 Journal Article %A W. Dahmen %A S. Prössdorf %A R. Schneider %T Wavelet approximation methods for pseudodifferential equations: I. Stability and convergence. %J Mathematische Zeitschrift %D 1994 %P 583-620 %V 215 %N 1 %U http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174630/ %F MZ_1994__215_1_174630
W. Dahmen; S. Prössdorf; R. Schneider. Wavelet approximation methods for pseudodifferential equations: I. Stability and convergence.. Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 583-620. http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174630/